Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in stomach, moved to right side, tugging feeling, nausea, vomiting on eating. Treatment?

hey i have a quesation? a few days ago i started to get sharp pain in my left upper side of my stomach it then moved to the right side and then lower part of my stomach and now it is back in my left side but now it feels like a pulling feeling. i ate this morning and i threw up and i still feel like i have to throw up can someone help me?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
hi.abdomen is a junk box and cause for abdominal (stomach pain) can be anything from gastroenteritis to intestinal obtruction pancreatitis etc etc. but they may also have varied associated symptoms.

yours pain looks non specific as it is not localised to one particular area.

if the pain is very severe please go to the emergency room and get examined by a surgeon as that will determine the exact cause depending upon the clinical signs and investigations if required.

so hurry up.

all the best.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor